# SDR SWAA2022053112195

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,444 hours, 35,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 6 RIGHT SIDE INOP. / [01] RELAMPED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 6 RIGHT SIDE PER AMM 33-51-03. OPS CK GOOD
